MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70071-DF120
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival of 1 affected administration set.Zyno medical has sent a quality alert to its contract supplier on 09/01/2017 regarding this complaint.
 
Event or Problem Description
The customer reported a leaking issue with administration sets."it is leaking out of the connection at the filter component in about five sets." the customer also reported over the phone that the issue had been happening in the past, but the most recent case was on (b)(6) 2017 while they were priming the tubing.The iv set was leaking below the filter in which it connected with the tubing itself.The customer reported that there was no patient involvement for this case.
 
Additional Manufacturer Narrative
The user-reported issue could not be confirmed.On (b)(6) 2017, the customer reported to a zyno medical customer service representative that the administration sets were no longer available to be sent back to the manufacturer for evaluation, as they were disposed of by the cleaning crew.Thus, zyno medical could not confirm the complaint.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00267).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6857575
Report Number3006575795-2017-00267
Device Sequence Number13612168
Product Code FPA
UDI-Device Identifier00814371020174
UDI-Public00814371020174
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-DF120
Device Catalogue NumberB2-70071-DF120
Device Lot Number15115696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1